Rank-one operators in reflexive one-sidedA-submodules

  • Dong Zhe


In this paper, we first characterize reflexive one-sided A-submodulesU of a unital operator algebraA inB(H) completely. Furthermore we investigate the invariant subspace lattice LatR and the reflexive hull RefR, whereR is the submodule generated by rank-one operators inU; in particular, ifL is a subspace lattice, we obtain when the rank-one algebraR of AlgL is big enough to determined AlgL in the following senses: AlgL = Alg LatR and AlgL = RefR.


Reflexive one-sided A-submodule rank-one operator 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Bradley S, Finite rank operators in certain algebras,Can. Math. Bull. 42 (1999) 452–462MATHMathSciNetGoogle Scholar
  2. [2]
    Erdos J A, Operators of finite rank in nest algebras,J. London Math. Soc. 43 (1968) 391–397MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Erdos J A and Power S C, Weakly closed ideals of nest algebras,J. Op. Theory 7 (1982) 219–235MATHMathSciNetGoogle Scholar
  4. [4]
    Han Deguang, OnA-submodules for reflexive operator algebras,Proc. Am. Math. Soc. 104 (1988) 1067–1070MATHCrossRefGoogle Scholar
  5. [5]
    Kraus J and Larson D, Reflexivity and distance formulae,Proc. London Math. Soc. 53(3) (1986) 340–356MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    Lambrou M S, Approximants, commutants and double commutants in normed algebras,J. London Math. Soc. 25(2) (1982) 499–512MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Laurie C and Longstaff W E, A note on rank-one operators in reflexive algebras,Proc. Am. Math. Soc. 89 (1983) 293–297CrossRefMathSciNetGoogle Scholar
  8. [8]
    Longstaff W E, Strongly reflexive lattices,J. London Math. Soc. 11(2) (1975) 491–498MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    Longstaff W E, Operators of rank one in reflexive algebras,Can. J. Math. 28 (1976) 19–23MATHMathSciNetGoogle Scholar
  10. [10]
    Longstaff W E, Nation J B and Oreste Panaia, Abstract reflexive sublattices and completely distributive collapsibility,Bull. Austral. Math. Soc. 58 (1998) 245–260MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Indian Academy of Sciences 2004

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang UniversityHangzhouPeople’s Republic of China

Personalised recommendations